MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5
Model Number 02-02045
Medical Device Problem Codes Overheating of Device (1437); Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Electric Shock (2554); Superficial (First Degree) Burn (2685)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date the epatch sensor - 2.5 shocked and burnt the patient and an increase in temperature was noted.The patient reported that they went to a walk-in clinic where they applied cream to the affected area.The patient stated that the device was placed originally at the prescribing clinic and the skin prep is unknown.
 
Additional Manufacturer Narrative
It was reported that the epatch sensor - 2.5 shocked and burned the patient.The device was returned for investigation.The sensor was inspected for general physical integrity and the exterior housing was found in good condition, only minor wear was observed.Engineering evaluation could not confirm the reported event of "patient called stated the device shocked and then burnt her".There was no evidence of any leakage of current or temperature excursions as the sensor passed functional testing.Device evaluation concluded that the allegation is unconfirmed as functional testing verified there was no product malfunction or defect.

Brand Name
EPATCH 2.5, BTH
Common Device Name
EPATCH SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key20980921
Report Number2133409-2024-00066
Device Sequence Number20944282
Product Code DSI
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number02-02045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale